# SDR ASAA2014061408175

- Difficulty date: June 14, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 27,630 hours, 8,288 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM PROMPT MISSING MCDU MENU PAGE; RENDERING SATCOM INOPERATIVE.  ACFT GROUNDED. PERFORMED FIM 23-15-00-23-801.  SUSPECT POWER LOCK-UP.  POWER CYCLED OFF AND ON. SATCOM OPS CHECKED GOOD.
